# SDR 2007UALA00314

- Difficulty date: February 4, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 42,656 hours, 6,681 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND  SEAT MOUNTED EMERGENCY LIGHT AT ZONE B FWD STAY ON.    REPLACED BATTERY & TESTED OK PER MM 33-51-00.
